# SDR IPXA2025080742464

- Difficulty date: July 15, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 23,961 hours, 14,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960360214
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  LEFT WING, CENTER FLAP, TOP SKIN RIB FLANGE, ONE CRACK INDICATION NOTED AT RIB 13.  VERIFIED ACCOMPLISHMENT OF  REPAIR IAW EO-94705-REQ1 AND VT-MAE EA 300-5750-27-A4050, REV -.
